Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Hörmander type criterion for quasiradial Fourier multipliers


Authors: Henry Dappa and Hajo Luers
Journal: Proc. Amer. Math. Soc. 95 (1985), 419-424
MSC: Primary 42B15; Secondary 46E35
DOI: https://doi.org/10.1090/S0002-9939-1985-0806080-5
MathSciNet review: 806080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We state practicable sufficient conditions on quasi-radial functions $ m \circ \rho (\xi ) = m(\rho (\xi ))$ to be Fourier multipliers in $ {L^p}({{\mathbf{R}}^n})$. Here $ m$ is a bounded function and $ \rho $ is a homogeneous distance function. The conditions on $ m$ are given in terms of localized Bessel potentials and those on $ \rho $ reflect and generalize basic properties of the norm in $ {{\mathbf{R}}^n}$. The results are related to those of Madych [7] and Fabes and Rivière [3] and improve their results (specialized to quasi-radial multipliers). The proof utilizes Madych's approach [7] and interpolation properties of localized Bessel potential spaces [2].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15, 46E35

Retrieve articles in all journals with MSC: 42B15, 46E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0806080-5
Keywords: Fourier multipliers, Hörmander criterion
Article copyright: © Copyright 1985 American Mathematical Society